# SDR DL72W981011

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2811W
- Make and model: Boeing 727247
- Aircraft serial: 20649
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 784 LT OVERWING EXIT FRAME WAS FOUND CRACKED IN THE OUTBD CHORD AT THE LWR EDGE.  REPAIRED PER ERA 331643-14AD.
